Alert archive / New York / River Flood Warnings in 2014

River Flood Warning 35, NWS Albany, NY

October 16, 2014Herkimer County, Oneida County, New York

NWS Albany, NY issued this river flood warning at Oct 16, 2014, 12:26 PM EDT for Herkimer County, Oneida County, New York. It took effect at Oct 16, 2014, 3:53 PM EDT. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Oct 16, 2014, 12:26 PM EDT (16:26 UTC)
In effect from
Oct 16, 2014, 3:53 PM EDT
Expired
Oct 23, 2014, 3:53 PM EDT
In force
7 days
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Herkimer County, NY, Oneida County, NY

The river

Written for the forecast point Mohawk River at Utica (UCAN6).

Action stage
401 ft
Minor stage
403 ft
Moderate stage
405 ft
Major stage
407 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01342602, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WGUS41 KALY 161626
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
1226 PM EDT THU OCT 16 2014

NYC043-065-170426-
/O.NEW.KALY.FL.W.0035.141016T1953Z-000000T0000Z/
/UCAN6.1.ER.141016T1953Z.141017T0100Z.000000T0000Z.NO/
1226 PM EDT THU OCT 16 2014

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOHAWK RIVER AT UTICA HARBOR.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 12 PM THURSDAY THE STAGE WAS...402.5 FEET. 
* FLOOD STAGE IS 403.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 3 PM
  THURSDAY AND CONTINUE TO RISE TO NEAR 403.5 FEET BY 9 PM THURSDAY.
* IMPACT...AT 403.0 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
  CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  
LOCATION        STG   STG  DAY  TIME   THU   THU   

MOHAWK RIVER
  UTICA HARBOR  403.0  402.5 THU 12 PM 402.6 403.4

 
&& 
 
LAT...LON 7522 4322 7533 4309 7517 4301 7506 4313
                                      

$$
4 follow-up statements
275 
WGUS81 KALY 161909
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
309 PM EDT THU OCT 16 2014

NYC043-065-170709-
/O.EXT.KALY.FL.W.0035.141016T2032Z-000000T0000Z/
/UCAN6.1.ER.141016T2032Z.141017T0900Z.000000T0000Z.NO/
309 PM EDT THU OCT 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT UTICA HARBOR.
* FROM 4 PM THURSDAY UNTIL FURTHER NOTICE.
* AT 2 PM THURSDAY THE STAGE WAS 402.6 FEET. 
* FLOOD STAGE IS 403.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 4 PM
  THURSDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 403.7 FEET BY 5 
  AM FRIDAY.
* IMPACT...AT 404.0 FEET...WATER OVERFLOWS ONTO THE WHARF AT THE UTICA
  CANAL TERMINAL. RIVER STREET IN ORISKANY IS ALSO FLOODED.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  
LOCATION         STG   STG  DAY TIME   THU   FRI  

MOHAWK RIVER
  UTICA HARBOR  403.0  402.6 THU 2 PM  403.5 403.6

 
&& 
 
LAT...LON 4322 7522 4309 7533 4301 7517 4313 7506
                                      

$$
119 
WGUS81 KALY 170321
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1121 PM EDT THU OCT 16 2014

NYC043-065-171521-
/O.CON.KALY.FL.W.0035.000000T0000Z-000000T0000Z/
/UCAN6.1.ER.141017T0300Z.141017T1000Z.000000T0000Z.NO/
1121 PM EDT THU OCT 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT UTICA HARBOR.
* UNTIL FURTHER NOTICE. 
* AT 11 PM THURSDAY THE STAGE WAS 403 FEET. 
* FLOOD STAGE IS 403 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 403.5 FEET BY
  6 AM FRIDAY...THEN BEGIN FALLING.
* IMPACT...AT 403 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
  CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   FRI   

MOHAWK RIVER
  UTICA HARBOR  403.0  403.0 THU 11 PM  403.2  403.4  403.3

 
&& 
 
LAT...LON 4322 7522 4309 7533 4301 7517 4313 7506
                                      

$$
413 
WGUS81 KALY 171449
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1049 AM EDT FRI OCT 17 2014

NYC043-065-180249-
/O.CON.KALY.FL.W.0035.000000T0000Z-000000T0000Z/
/UCAN6.1.ER.141017T0300Z.141017T0900Z.000000T0000Z.NO/
1049 AM EDT FRI OCT 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT UTICA HARBOR.
* UNTIL FURTHER NOTICE.
* AT 5 AM FRIDAY THE STAGE WAS 403.0 FEET. 
* FLOOD STAGE IS 403.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEAR 403.0 FEET UNTIL 
  FURTHER NOTICE.
* IMPACT...AT 403.0 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
  CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  2 AM  8 AM  2 PM
LOCATION        STG   STG  DAY  TIME   FRI   FRI   SAT   SAT   SAT

MOHAWK RIVER
  UTICA HARBOR  403.0  403.0 FRI 05 AM  403.0  403.0  403.0  403.0

 
&& 
 
LAT...LON 4322 7522 4309 7533 4301 7517 4313 7506
                                      

$$
056 
WGUS81 KALY 171830
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
230 PM EDT FRI OCT 17 2014

NYC043-065-171900-
/O.CAN.KALY.FL.W.0035.000000T0000Z-141017T1830Z/
/UCAN6.1.ER.141017T0300Z.141017T0900Z.141017T0900Z.NO/
230 PM EDT FRI OCT 17 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE MOHAWK RIVER AT UTICA HARBOR.
* AT 2 PM FRIDAY THE STAGE WAS 402.6 FEET. 
* FLOOD STAGE IS 403.0 FEET. 
* IMPACT...AT 403.0 FEET...MINOR FLOOD STAGE. WATER REACHES ROADS THAT
  CROSS THE FLATS INCLUDING RIVER STREET IN ORISKANY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   FRI   SAT   SAT   SAT   SAT

MOHAWK RIVER
  UTICA HARBOR  403.0  402.6 FRI 2 PM  402.4  402.3  402.1

 
&& 
 
LAT...LON 4322 7522 4309 7533 4301 7517 4313 7506
                                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Oct 16, 10:07 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Oct 16, 10:07 AM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1007 AM EDT THU OCT 16 2014

.SYNOPSIS...
A FRONTAL SYSTEM WILL CONTINUE TO SLOWLY MOVE EASTWARD ACROSS OUR
REGION THROUGH TODAY. THIS FRONT WILL PROVIDE A SOAKING RAINFALL FOR
THE ENTIRE REGION...WITH LOCALLY HEAVY RAIN. ISOLATED THUNDERSTORMS
WILL ALSO BE POSSIBLE. IT WILL TURN SLIGHTLY COOLER AND LESS HUMID
BEHIND THIS FRONT FOR TONIGHT INTO FRIDAY...BUT TEMPERATURES WILL
REMAIN ABOVE NORMAL. A COLD FRONT WILL BRING SOME ADDITIONAL SHOWERS
ON SATURDAY...FOLLOWED BY MUCH COOLER WEATHER FOR SATURDAY NIGHT AND
SUNDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 10 AM EDT...MOST OF THE STRATIFORM MODERATE/HVY RAIN
ASSOCIATED WITH A WARM CONVEYOR BELT FROM THE ATLANTIC OCEAN IS
NOW SHIFTING N AND E OF THE REGION. HOWEVER...ADDITIONAL SHOWERS
AND AREAS OF DRIZZLE ARE REDEVELOPING TO OUR S AND W ACROSS THE
CATSKILLS AND MID HUDSON VALLEY REGION. WITH THE MAIN UPPER LEVEL
DYNAMICS STILL APPROACHING FROM THE SOUTH AND WEST...AS WELL AS
ADDITIONAL LOW LEVEL FORCING FROM THE SLOWLY APPROACHING COLD
FRONT...WE EXPECT SHOWERS TO INCREASE ONCE AGAIN IN AREAL COVERAGE
ACROSS THE REGION FROM S TO N THROUGH NOONTIME AND CONTINUE
THROUGH AT LEAST MID AFTERNOON...AND LATE AFTERNOON ACROSS
SOUTHERN VT AND THE ADIRONDACKS. STILL CAN NOT RULE OUT SOME
ADDITIONAL BOUTS OF MODERATE TO HEAVY RAINFALL...AS SOME
CONVECTIVE ELEMENTS MAY DEVELOP GIVEN THE COOLING MID LEVELS.
ALSO...SOME BREAKS IN THE CLOUDS HAVE DEVELOPED TO OUR S AND
W...WHICH MAY ALSO PRODUCE SOME LOW TOPPED CONVECTION THIS
AFTERNOON ALONG OR JUST AHEAD OF THE OCCLUDED FRONT. SO...WILL
ALSO KEEP MENTION OF ISOLATED THUNDER THROUGH THIS AFTERNOON.

TEMPERATURES WILL REMAIN MILD TODAY WITH HUMID CONDITIONS ALSO
PERSISTING IN THE MOIST AIR MASS. EXPECT TEMPS TO RISE A FEW MORE
DEGREES FROM CURRENT LEVELS...DUE TO SOME THIN SPOTS IN THE
OVERCAST...AND ALSO SINCE LOW LEVEL COLD ADVECTION REALLY DOES NOT
DEVELOP UNTIL LATER TODAY. IT IS POSSIBLE THAT TEMPS COULD SPIKE
MUCH MORE THAN CURRENTLY INDICATED IN ANY AREAS WHERE MORE
PRONOUNCED BREAKS COULD DEVELOP...SUCH AS THE MID HUDSON VALLEY
REGION. SHOULD THIS OCCUR...TEMPS COULD BRIEFLY SURGE WELL INTO
THE 70S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
THE OCCLUDED BOUNDARY WILL PUSH EASTWARD INTO NEW ENGLAND AND THIS
EVENING...AS THE UPPER LEVEL LOW TRACKS NORTHWARD INTO SOUTHEAST
CANADA. THE UPPER TROUGH AXIS ASSOCIATED WITH THE UPPER LOW WILL
STILL SWEEP ACROSS THE REGION THIS EVENING...LEAVING CHANCES FOR
SHOWERS ESPECIALLY NORTH OF CAPITAL DISTRICT. SHOWERS WILL TEND TO
TAPER OFF OVERNIGHT AS WEAK SURFACE RIDGING OCCURS WITH THE FLOW
ALOFT STARTING TO BECOME MORE ZONAL. WHILE IT WILL BE COOLER THAN
RECENT NIGHTS...LOW TEMPS WILL STILL BE WELL ABOVE NORMAL WITH NO
SIGNIFICANT TEMP CHANGE IN THE AIR MASS. IT WILL BE NOTICEABLE LESS
HUMID THOUGH.

FRIDAY WILL FEATURE MAINLY DRY CONDITIONS ACROSS THE REGION...AS WE
WILL BE IN A SOUTHWEST FLOW REGIME WHILE AN UPPER LEVEL TROUGH
STARTS TO DIG ACROSS THE UPPER GREAT LAKES AND SOUTHEAST CANADA.
THERE COULD BE A FEW LIGHT UPSLOPE SHOWERS OVER THE WESTERN
ADIRONDACKS...BUT MUCH OF THE AREA WILL BE RAIN-FREE. TEMPS WILL
STILL BE QUITE MILD WITH DEEPER MIXING EXPECTED. HIGHS COULD TOP 70
FOR VALLEY LOCATIONS FROM ALBANY SOUTHWARD.

THE AFOREMENTIONED UPPER TROUGH WILL ADVANCE EASTWARD INTO THE
EASTERN GREAT LAKES REGION FRIDAY NIGHT. CLOUDS WILL INCREASE ACROSS
OUT AREA WITH A CHANCE OF SHOWERS ACROSS FAR WESTERN ZONES BY
SUNRISE. AT THE SURFACE...A COLD FRONT ASSOCIATED WITH THE UPPER
TROUGH WILL MOVE FROM WEST TO EAST ACROSS THE REGION DURING THE DAY
SATURDAY. THIS SYSTEM WILL BE SOMEWHAT MOISTURE-STARVED BUT WILL
HAVE GOOD DYNAMICS TO WORK WITH. MAINLY SCATTERED SHOWERS ARE
EXPECTED ON SATURDAY...WITH LIKELY POPS CONFINED TO THE WESTERN
ADIRONDACKS. AHEAD OF THE FRONT TEMPS SHOULD WARM WELL INTO THE 60S
FROM GENERALLY THE HUDSON VALLEY EASTWARD.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODEL GUIDANCE IS IN GOOD AGREEMENT REGARDING THE LONGWAVE PATTERN
AND HAVE IT AMPLIFYING AS WE HEAD INTO NEXT WEEK WITH A RIDGING
BUILDING OVER ROCKIES AND PLAINS AND SHORT WAVE ENERGY MAINTAINING
AND DEEPENING THE TROUGH ACROSS THE EASTERN CONUS. THE GUIDANCE
INDICATES AN UPPER LEVEL LOW SHOULD DEVELOP OVER THE REGION BY MID
WEEK...HOWEVER THERE ARE DIFFERENCES AMONGST THE MODELS ON ITS
EVOLUTION. WHAT ALL THIS MEANS IS A COOL PATTERN FOR THE REGION.

THE REGION WILL BE UNDER CYCLONIC FLOW AND COLD AIR ADVECTION SUNDAY
AS AN UPPER TROUGH AXIS MOVES OFF TO THE EAST. WE ARE LOOKING AT
COOL DAY WITH TEMPERATURES AROUND 10 DEGREES BELOW NORMAL AND BRISK
WESTERLY WINDS MAKING IT FEEL CHILLIER.

THE UPPER LEVEL FLOW ACROSS THE REGION WILL BRIEFLY BECOME ZONAL
BETWEEN SHORT WAVE TROUGHS AS WE START THE NEW WORK WEEK. WHILE
AT THE SURFACE SOME RIDGING WILL BUILD IN BUT SHOULD QUICKLY SHIFT
OFFSHORE. A SHORT WAVE DIVING SOUTHEAST OUT OF CENTRAL CANADA WILL
RETURN THE TROUGH TO THE REGION WITH A SURFACE LOW DEVELOPING OVER
THE GREAT LAKES REGION. AN UPPER LEVEL LOW IS ANTICIPATED TO FORM OVER
THE MID ATLANTIC REGION BY WEDNESDAY. THIS WOULD CAUSE THE SURFACE
LOW TO TRACK TO OUR SOUTHWEST ACROSS THE OHIO VALLEY TO MID ATLANTIC
REGION. WITH THE UNCERTAINTIES IN THE DEVELOPMENT AND TRACK OF
THIS SYSTEM HAVE GONE WITH SLIGHT CHANCE POPS.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
A LARGE VERTICALLY STACKED LOW PRESSURE SYSTEM APPROACHES FROM THE
WEST. ITS ASSOCIATED OCCLUDED BOUNDARY WILL GRADUALLY MOVE ACROSS
THE AREA TODAY. SHOWERS WILL CONTINUE TO STREAM NORTHWARD IN ADVANCE
OF BOUNDARY AND LOW AND INCREASE IN INTENSITY THIS MORNING AS A LOW
LEVEL JET MOVES INTO THE REGION. CAN NOT RULE OUT THE POSSIBLE FOR A
THUNDERSTORM...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDED
MENTION IN TAFS. WITH THE PASSAGE OF THE OCCLUDED BOUNDARY THE
CHANCES FOR SHOWERS DECREASES.

OVERALL EXPECTED MVFR CONDITIONS WITH POSSIBLE BRIEF IFR IN
HEAVIER SHOWERS AHEAD AND WITH THE BOUNDARY. MVFR CONDITIONS WILL
PERSIST IN THE WAKE OF THE FRONTAL PASSAGE. CONDITIONS ARE
EXPECTED TO IMPROVE TO VFR BY LATE AFTERNOON/EARLY
EVENING...HOWEVER CONDITIONS MAY LOWER TOWARD DAYBREAK IN SOME
AREAS DUE TO PATCHY GROUND FOG FORMATION.

EAST-SOUTHEAST SURFACE WINDS GENERALLY LESS THAN 10 KNOTS. HAVE LOW
LEVEL WIND SHEAR IN TAFS AS THE LOW LEVEL JET MOVES ACROSS THE
REGION THIS MORNING. SURFACE WINDS WILL BECOME MORE SOUTH-SOUTHWEST
IN THE EVENING AT LESS THAN 10 KNOTS.

OUTLOOK...
FRI NIGHT: NO OPERATIONAL IMPACT.  NO SIG WX.
SAT-SAT NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
SUN: LOW OPERATIONAL IMPACT. BREEZY. SLIGHT CHANCE OF SHRA.
SUN NIGHT-MON: NO OPERATIONAL IMPACT.  NO SIG WX.

&&

.FIRE WEATHER...
A FRONTAL SYSTEM WILL CONTINUE TO SLOWLY MOVE EASTWARD ACROSS OUR
REGION THROUGH TODAY. THIS FRONT WILL PROVIDE A SOAKING RAINFALL FOR
THE ENTIRE REGION...WITH LOCALLY HEAVY RAIN. ISOLATED THUNDERSTORMS
WILL ALSO BE POSSIBLE. IT WILL TURN SLIGHTLY COOLER AND LESS HUMID
BEHIND THIS FRONT FOR TONIGHT INTO FRIDAY...BUT TEMPERATURES WILL
REMAIN ABOVE NORMAL. A COLD FRONT WILL BRING SOME ADDITIONAL SHOWERS
ON SATURDAY...FOLLOWED BY MUCH COOLER WEATHER FOR SATURDAY NIGHT AND
SUNDAY.

RELATIVE HUMIDITY VALUES DROP TO MINIMUM VALUES OF ONLY 65 TO 80
PERCENT THIS AFTERNOON. MAXIMUM RH VALUES TONIGHT ARE EXPECTED TO BE
AROUND 90 TO 100 PERCENT. MINIMUM RH VALUES FORECAST TO DROP TO
BETWEEN 45 TO 65 PERCENT ON FRIDAY.

WINDS TODAY WILL BE SOUTHEAST AROUND 5 TO 15 MPH WITH GUSTS UP TO 25
MPH. WINDS WILL BECOME SOUTHERLY AROUND 5 MPH TONIGHT...SHIFTING TO
THE SOUTHWEST AROUND 10 MPH FOR FRIDAY.

&&

.HYDROLOGY...
A SOAKING RAINFALL WILL CONTINUE THROUGH TODAY AS SEVERAL BANDS OF
MODERATE TO LOCALLY HEAVY RAIN MOVE THROUGH. MOST AREAS SHOULD
RECEIVE AROUND 1-2 INCHES OF RAINFALL...WITH THE HIGHEST AMOUNTS
GENERALLY ACROSS THE SOUTHERN CATSKILLS AND WESTERN NEW ENGLAND.
HOWEVER...RAINFALL WILL VARY SPATIALLY...AS LOCALLY HIGHER AMOUNTS
WILL BE POSSIBLE WHERE PERSISTENT CONVECTIVE ELEMENTS OCCUR.

PONDING OF WATER IS LIKELY WHERE FALLEN LEAVES CLOG STORM DRAINS.
MINOR URBAN FLOODING IS POSSIBLE DUE TO RAPID RUNOFF.
OTHERWISE...DUE TO ANTECEDENT DRY CONDITIONS PRODUCING UNUSUALLY LOW
WATER LEVELS...RIVER FLOODING IS NOT EXPECTED. SOME WITHIN BANK
RISES ARE EXPECTED. THE LATEST METEOROLOGICAL MODEL ENSEMBLE
FORECASTS /MMEFS/ CONTINUE TO INDICATE RIVER LEVELS IN OUR HSA WILL
REMAIN BELOW CAUTION STAGE THROUGH THE EVENT.

THE HEAVIEST RAIN WILL PUSH EAST OF THE REGION BY TONIGHT...WITH
JUST SOME LINGERING SCATTERED SHOWERS INTO FRIDAY. ANY ADDITIONAL
RAINFALL WILL BE LIGHT AND WILL NOT HAVE ANY FURTHER IMPACT ON
RIVERS.

ALSO THE LATEST METEOROLOGICAL MODEL ENSEMBLE FORECASTS /MMEFS/
INDICATE RIVER LEVELS IN OUR HSA WILL REMAIN BELOW CAUTION STAGE
THROUGH THE EVENT.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.CLIMATE...
TEMPERATURE RECORDS WERE SET...

ALBANY...
THE LOW TEMPERATURE WAS ONLY 70 DEGREES FOR OCTOBER 15TH. THIS
BREAKS THE OLD RECORD HIGH MINIMUM TEMPERATURE FOR THE DATE OF 66
DEGREES SET BACK IN 1954.

IN ADDITION...THE 70 DEGREE MINIMUM ALSO TIES FOR THE HIGHEST
MINIMUM TEMPERATURE FOR THE MONTH OF OCTOBER WHICH OCCURRED  BACK ON
OCTOBER 5 IN 1926.

NOTE: DAILY RECORDS DATE BACK TO 1874.

A RECORD EVENT REPORT WAS ISSUED.

POUGHKEEPSIE...
THE LOW TEMPERATURE WAS ONLY 69 DEGREES FOR OCTOBER 15TH. THIS
BREAKS THE OLD RECORD HIGH MINIMUM TEMPERATURE FOR THE DATE OF 65
DEGREES SET BACK IN 1954.

IN ADDITION...THE 69 DEGREE MINIMUM ALSO TIES FOR THE HIGHEST
MINIMUM TEMPERATURE FOR THE MONTH OF OCTOBER WHICH OCCURRED  BACK ON
OCTOBER 7 IN 2005.

NOTE...DAILY RECORDS DATE BACK TO 1949...HOWEVER DATA IS MISSING
FROM JANUARY 1993 TO JULY 2000.

A RECORD EVENT REPORT WAS ISSUED.

GLENS FALLS...
THE HIGH TEMPERATURE WAS 78 DEGREES FOR OCTOBER 15TH. THIS BREAKS
THE RECORD FOR THE DATE OF 77 DEGREES SET BACK IN 1956.

NOTE...DAILY RECORDS DATE BACK TO 1949.

A RECORD EVENT REPORT WAS ISSUED.

THIS WAS THE SECOND RECORD HIGH FOR GLENS FALLS...ON OCTOBER 14TH
THE HIGH WAS 78 DEGREES WHICH BROKE THE OLD RECORD OF 76 DEGREES SET
BACK IN 1956. A RECORD EVENT REPORT WAS ISSUED.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...JPV
NEAR TERM...KL/JPV
SHORT TERM...JPV
LONG TERM...IAA
AVIATION...IAA/KL
FIRE WEATHER...JPV
HYDROLOGY...JPV
CLIMATE...
Hazardous weather outlook, Oct 16, 4:50 AM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
450 AM EDT THU OCT 16 2014

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-171100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
450 AM EDT THU OCT 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

A WIDESPREAD 1 TO 2 INCH RAINFALL IS EXPECTED THROUGH TODAY.
EMBEDDED BANDS OF HEAVY RAIN WILL LEAD TO LOCALLY HIGHER AMOUNTS.
DUE TO RECENT DRY CONDITIONS RIVER FLOODING IS NOT
EXPECTED...HOWEVER MINOR FLOODING OF URBAN AND OTHER POOR DRAINAGE
LOCATIONS WILL BE POSSIBLE...ESPECIALLY WHERE FALLEN LEAVES CLOG
STORM DRAINS.

ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE. SOME OF THE
THUNDERSTORMS MAY PRODUCE BRIEF GUSTY WINDS SOUTH AND EAST OF
ALBANY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FROST ADVISORIES AND OR FREEZE WARNINGS MAY BE NEEDED SUNDAY NIGHT
INTO MONDAY MORNING FOR THE CAPITAL DISTRICT...MID HUDSON VALLEY
AND SOUTHERN LITCHFIELD COUNTY. THE GROWING SEASON HAS ENDED
OUTSIDE OF THESE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 2:08 PM EDTAreal Flood AdvisoryALYFulton, Hamilton, Herkimer, Montgomery3 hr

Nearby

River Flood Warnings in New York, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.